# SDR DALA2023052404137

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 78,697 hours, 10,363 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

SHIP 3311 - SMKE - DUE TO MID GALLEY COFFEE MAKER GENERATING ELECTRICAL SMELL AND REQUIRING CIRCUIT BREAKER TO BE PULLED. CORRECTIVE ACTION: VISUALLY INSPECTED CONNECTORS AND WIRING AROUND COFFEE MAKER. ALL CONNECTORS AND WIRING CHECK GOOD. ELECTRICAL SMELL NARROWED DOWN TO WITHIN COFFEE MAKER UNIT.  ALL CONNECTORS AND WIRING CHECK GOOD. REPLACED COFFEE MAKER.
